What can 4000mg of Paracetemol and 2000mg of Ibuprofen do to you?
- 21 Feb 2012 by Ferelai
- paracets, ibuprofen, overdose
Would you die?
Would it be a major overdose??? And what are the symptoms and when would they come? (like in 24hours, a few days. None?)
By the way, there was:
8 x 500mg Paracetamol.
6 x 200mg Ibuprofen.
2 x 400mg Ibuprofen.
All within 2-3 hours.
21 Feb 2012
4000mg of paracetamol won't kill you, though taking larger amounts (and often) of the stuff can cause liver damage. It usually takes 24 hours for the symptons to show through, symptons may include; nausea, vomiting and/or abdominal pains. Paracetamol is metabolized in the liver and when the liver is "overloaded" with paracetamol it begins to use secondary processes to metabolize the paracetamol and this process causes a build up of toxins in the system. Your liver is an organ that does not repair itself once it is damaged.
Can't say much about the ibuprofen, sorry.
21 Feb 2012
If you or another person has consumed this medication, you need medical attention right away! Will it cause overdose? maybe. It can certainly cause liver damage as the above poster mentioned. High doses of ibuprofen can cause stomach bleeding. Please seek help if you or someone else has consumed this medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am male 62 yrs old weighing 64 kg. I read articles sayoing max was 4000mg a day. I aslo read a note not to take more than 10 days but I can not go ...
6 answers • 13 Sep 2012
Ibuprofen is available as a 100mg/5ml syrup. How do I instruct a 8 years old boy's mother with regards to the administration details for ...
3 answers • 28 Oct 2012
would an ibuprofen drug overdose cause an increase salicylate level on a blood draw?
0 answers • 1 May 2013
taken together in large quantities, will they kill me?
1 answer • 3 Jun 2013
... Tramadol I cut down to 3tabs 600mg a day of Ibuprofen. Now I don't take Ibuprofen at all for about a week. Could I have withdraws from stop ...
3 answers • 16 Oct 2013